RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 8, Pages 1411–1419 (Mi de3774)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Stability of trajectories that do not leave the neighborhood of a homoclinic curve

B. F. Ivanov

Leningrad Technological Institute of the Pulp and Paper Industry

Full text: PDF file (820 kB)

Bibliographic databases:
UDC: 517.925.51
Received: 09.11.1978

Citation: B. F. Ivanov, “Stability of trajectories that do not leave the neighborhood of a homoclinic curve”, Differ. Uravn., 15:8 (1979), 1411–1419

Citation in format AMSBIB
\Bibitem{Iva79}
\by B.~F.~Ivanov
\paper Stability of trajectories that do not leave the neighborhood of a homoclinic curve
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 8
\pages 1411--1419
\mathnet{http://mi.mathnet.ru/de3774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=545810}


Linking options:
  • http://mi.mathnet.ru/eng/de3774
  • http://mi.mathnet.ru/eng/de/v15/i8/p1411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Vasileva, “Ustoichivye periodicheskie tochki gladkikh diffeomorfizmov mnogomernogo prostranstva”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 27–35  mathnet
  • Number of views:
    This page:62
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020